# SDR FDEA201012144659

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 19,094 hours, 10,289 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: A5794254100400
- Part serial: TB0059
- Condition: Misaligned
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RT WING NR5 FLAP TRACK FWD CARRIAGE UPPER BRIDGE INBD SIDE SHIM MIGRATION.  EA6-2750-141650 REPAIR ACCOMPLISHED.  IAW GMM 6-2-100, REPAIR CLASSIFIED AS MINOR.
